# SDR SWAA2024060479439

- Difficulty date: April 26, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 56,097 hours, 28,794 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER WEB FWD CARGO DOOR CUTOUT AT FWD CARGO COMPARTMENT] REPLACED REPAIR UPPER WEB FWD CARGO DOOR CUTOUT AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DRAWING : 143A8112 SHEET: 10 REV:- SEE INDIVIDUAL SIGN OFF BELOW;[03] CORRECTED STEP: REPLACED REPAIR UPPER WEB FWD CARGO DOOR CUTOUT AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DRAWING : 143A8112 SHEET: 10 REV:- PERFORMED TEST ON FLOODLIGHT IAW B737-700 AMM 33-36-00-960-803 PARAGRAPH 6.F.(10) TEST IS OK .SEE INDIVIDUAL SIGN OFF BELOW;[04] REPLACED REPAIR UPPER WEB FWD CARGO DOOR CUTOUT AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DRAWING : 143A8112 SHEET: 10 REV:- PERFORMED TEST ON FLOODLIGHT IAW B737-700 AMM 33-36-00-960-803 PARAGRAPH 6.F.(10) TEST IS OK .SEE INDIVIDUAL SIGN OFF BELOW. JOB COMPLETED.
